MathSciNet Relay Station
MathSciNet bibliographic data
MR361072 (50 #13518) 30A64
Hellerstein, Simon; Williamson, Jack Derivatives of entire functions and a question of Pólya. Bull. Amer. Math. Soc. 81 (1975), 453–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement